Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 20, Number 4

All articles in this issue are freely accessible.

The module structure of a group action on a polynomial ring: A finiteness theorem
Dikran B. Karagueuzian and Peter Symonds.
J. Amer. Math. Soc. 20 (2007), 931-967
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2328711
Edge coloring models and reflection positivity
Balázs Szegedy.
J. Amer. Math. Soc. 20 (2007), 969-988
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2328712
An infinite dimensional affine nil algebra with finite Gelfand-Kirillov dimension
T. H. Lenagan and Agata Smoktunowicz.
J. Amer. Math. Soc. 20 (2007), 989-1001
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2328713
Finite group extensions and the Atiyah conjecture
Peter Linnell and Thomas Schick.
J. Amer. Math. Soc. 20 (2007), 1003-1051
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2328714
Lower bounds on volumes of hyperbolic Haken 3-manifolds
Ian Agol, Peter A. Storm and William P. Thurston; with an appendix by Nathan Dunfield.
J. Amer. Math. Soc. 20 (2007), 1053-1077
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2328715
An algebro-geometric proof of Witten’s conjecture
M. E. Kazarian and S. K. Lando.
J. Amer. Math. Soc. 20 (2007), 1079-1089
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2328716
On the uniqueness of the foliation of spheres of constant mean curvature in asymptotically flat 3-manifolds
Jie Qing and Gang Tian.
J. Amer. Math. Soc. 20 (2007), 1091-1110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2328717
Tropical discriminants
Alicia Dickenstein, Eva Maria Feichtner and Bernd Sturmfels.
J. Amer. Math. Soc. 20 (2007), 1111-1133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2328718
Rational points on compactifications of semi-simple groups
Joseph Shalika, Ramin Takloo-Bighash and Yuri Tschinkel.
J. Amer. Math. Soc. 20 (2007), 1135-1186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2328719